# SDR AALA20141223013

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 42,606 hours, 17,377 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Controller
- Part number: 4091900942
- Condition: Faulted
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  RADAR FAILED BOTH SIDES, PINS FAIL & WEATHER RADAR FAIL.  RESET WEATHER MODE RADAR SYS & ACCOMPLISHED WEATHER MODE RADAR TEST IAW AMM 34-43-00.  ALL CHECKED NORMAL.
